# SDR DALA2024072607479

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON CUSP WEB (LOWER FACE) STA Y=614 AND STA X=-54 AT PAX CABIN. SUMMARY OF NRC 00452: CUSP WEB STA Y=614 AND STA X=-54 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (LP #0466500)
